PDA

View Full Version : I need reassurance...


XxArcAngelxX
March 15th, 2012, 02:22 AM
i went to the doctor today to get new meds for depression since the first kind didnt work. so he asked a bunch of questions blah blah blah ad at the end he said i may be unipolar or bipolar and. im scared really.. im on these mood stabilizers so yah... i wanna know what side effects ill have and. im scared about how ppl will see me.. and having to take meds the rest of my life... honestly it makes me more anxious and depressed.
P.s. the meds im on are lithium something =p

XxAssasiNxX
March 16th, 2012, 09:02 AM
Who the fuck cares.... seriosly assholes and bitches will bag you because they cant comprehrnd ehat youve gone throught and stuff. there usally just immature. someiwne serios would understand what youve gone through. seriosly just do tell anyeone if your scared....

makyoch
March 16th, 2012, 01:54 PM
I get how you don't want to be medicated, but you need to understand that you've been medicated for a reason and you've only been prescribed them so you can be okay. Side effects of antidepressants vary, but you can take a look at this (http://www.drugs.com/sfx/lithium-side-effects.html). I'm on similar medication for my depression and anxiety, the only side effects that have occurred for me is involuntary twitching (although I have a Tic disorder), excessive sweating and nausea.

People shouldn't really care about you being medicated. Don't hide it if someone asks, but don't advertise it either. Why would someone need to know?

Princess Ariel
March 16th, 2012, 09:49 PM
I've been on lithium before. It worked for me during the time I took them.
If you're scared on how people will look at you, don't tell them.
If you were to tell someone. Tell it to us VTers, We won't judge.

XxArcAngelxX
March 17th, 2012, 01:47 AM
also i forgot to add how long till the meds take effect. i am still in denial about having this illness i have alot of self-esteem issues when im down... how can i accept this. should i think of this as part of me?? i dont know how to feel =,[ i dont want to be bipolar i just want to be normal, so to speak. also quick question sometimes i dont feel myself like when im hyper i cant shut up and ppl make fun of me for it, and i talk about the most random things and get so excited over nothing and i get so distracted, any thoughts on that? it is so embarrassing...

makyoch
March 17th, 2012, 07:22 AM
Antidepressants can take weeks, to even a good few months. Within the first twelve days, it can actually have a negative effect, and/or side effects. Take a look at the drugs.com article that I've provided in my previous reply for a list of side effects. I don't think that you should view it as a part of you; it is keeping the real you from being the real you. Winston Churchill who suffered from depression, named his depression 'black dog', which actually helped. Take a look at the Black Dog Institute for Depression. (http://www.blackdoginstitute.org.au/)

I'm really random like that too, and I get completely stupid and hyper, then I do something, two or three seconds later I stop then I wonder what the fuck I'm doing and apologise. Take a breath, calm down.

Never be afraid to be you.

XxArcAngelxX
March 17th, 2012, 03:28 PM
thank you guys so much this has helped my alot and made me feel a bit better about myself , thanks =]

Princess Ariel
March 18th, 2012, 10:02 AM
thank you guys so much this has helped my alot and made me feel a bit better about myself , thanks =]

Anytime :hug:

makyoch
March 19th, 2012, 05:26 AM
I'd feel bad if I didn't reply. And I need a :hug: